Open Access
Translator Disclaimer
2015 Generalizing Two Structure Theorems of Lie Algebras to the Fuzzy Lie Algebras
João Carlos da Motta Ferreira, Maria das Graças Bruno Marietto
Author Affiliations +
J. Gen. Lie Theory Appl. 9(2): 1-4 (2015). DOI: 10.4172/1736-4337.1000234

Abstract

In this paper we generalize two structure theorems of the class of Lie algebras to the class of fuzzy Lie algebras, namely the structure theorem of semisimple Lie algebras and the Levi’s decomposition theorem. Some open questions are also given.

Citation

Download Citation

João Carlos da Motta Ferreira. Maria das Graças Bruno Marietto. "Generalizing Two Structure Theorems of Lie Algebras to the Fuzzy Lie Algebras." J. Gen. Lie Theory Appl. 9 (2) 1 - 4, 2015. https://doi.org/10.4172/1736-4337.1000234

Information

Published: 2015
First available in Project Euclid: 2 February 2016

zbMATH: 06538945
MathSciNet: MR3642245
Digital Object Identifier: 10.4172/1736-4337.1000234

Keywords: Fuzzy lie algebras , Levi’s fuzzy decomposition , Semisimple fuzzy lie algebras

Rights: Copyright © 2015 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.9 • No. 2 • 2015
Back to Top